Announcement

Collapse
No announcement yet.

Make working with a computer bearable

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Make working with a computer bearable

    Hello,
    This may have been mentioned a number of times already, but I simply must strongly advise you to use following tips. I wish I had come up with this sooner and had not consequently exposed myself to the screen glare for so long (which may have made my condition worse).

    1. Use the "Dark background and light text" add-on for Mozilla. There may be equivalents of this for other browsers. Without this I wouldn't make it 5 minutes on the Web.

    2. F.lux software the screen looks ugly, but believe me, you will get used to and it helps.

    3. Decrease brightness in your operating system. I thought I would never get used to a darker screen, but yes, I did.

    4. Windows colors and appearance click on each of the four areas pointed in the attached image and change the color to grey. It helps a lot when working in text editors.

    http://postimg.org/image/f49869igl/
    (if the link dies, let me know)

    Here's a link that shows how to find Windows colors in Windows 7:
    http://www.sevenforums.com/tutorials...ce-change.html

    5. You can also change the background colors in pdfs, but it doesn't always work very well.
    1) Open Adobe Reader. Go to Edit - Preferences - Accessibility.
    2) Make sure the "Replace Document Colors" is checked and click on Custom Color.
    3) Click "Page Background" color and then select "other color."

    6. When working with, let's say, text editors, and you don't see very well, use zooming in instead of moving your face closer to the screen. On the web you can use ctrl + and ctrl - to change the screen enlargement (at least it works in Mozilla).
    Last edited by hipokrytus; 20-Sep-2016, 08:53.

  • #2
    @ hipokrytus

    Thanks for information.Yeah i tried flux and screen become so dull.but now i think i have to use it and get used to it after watching your comment.One more thing these new medicines Systane is causing more trouble than previous one Imudrops and Flogel.i think this new doctor's suggested eye drops are not ok.??have you every experienced systane ultra drops?

    and can you pm me the screenshot of your desktop / and browser with all the settings described above


    I have added my flux settings as attachment .Please check , any more changes to be done?

    https://s22.postimg.org/qdf0mafep/Capture.png
    Last edited by itechankit; 06-Oct-2016, 02:52.

    Comment


    • #3
      I forgot to mention I'm also using dark skin for firefox "ft deep dark".
      I don't know how much these screenshots will tell you. The quality is bad. I didn't do printscreen as it would not show you my brightness and "orangeness" levels at all.

      https://postimg.org/image/4y8xtgxb3/
      https://postimg.org/image/5sblbrssr/

      I'm afraid I don't have any experience with the drops you mentioned. The only advice I can give is pick preservative-free ones and try to find which ones help you best. I'm still experimenting with those I haven't tried before. None bring satisfactory relief, but some work better for me than others.

      The flux settings thing is really up to you. I think I've set it up to automatically adjust to the light outside. The excess of orange might seem ugly to you at first, but you will get used to it.

      Comment


      • #4
        If you are using Chrome, I very highly recommend HackerVision - it has made my life much better. I too cant bear to see white on the screen.

        Comment

        Working...
        X